MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Catalog Number D138402
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.Note: d4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Event or Problem Description
It was reported by the caller that the qdot ablation catheter temperature was not reaching 40 degrees, as the physician expected (based on past procedures).The caller stated that the temperatures were reading around 36 degrees on the ngen system/carto 3 system.The caller stated that some touch-up ablation was needed in one vein, but block was achieved.The caller stated that signal attenuation was seen as usual.The caller stated that the heat map was mostly blue instead of yellow/orange as seen in past procedures.When checking the visitags for average temperature readings, they were around 36 degrees.The caller was advised to try a different tx eco cable, as well as a different piu to console cable for cases tomorrow.This issue happened on an earlier case today, please see (b)(4).The caller is requesting a replacement catheter.Fse dispatch requested for follow-up.
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with and ngen generator and the generator allowed ablation on low temperature level.It was reported by the caller that the qdot ablation catheter temperature was not reaching 40 degrees, as the physician expected (based on past procedures).The caller stated that the temperatures were reading around 36 degrees on the ngen system/carto 3 system.The caller stated that some touch-up ablation was needed in one vein, but block was achieved.The caller stated that signal attenuation was seen as usual.The caller stated that the heat map was mostly blue instead of yellow/orange as seen in past procedures.When checking the visitags for average temperature readings, they were around 36 degrees.Additional information was received indicating baseline impedance was 120, 50 w power.The temperature average was 36 degrees.The range was about 33-39.They did not notice the generator stating less than 10 degrees.We had no errors aside from a ¿low flow mismatch¿ during ablation that resolved on its own.We were able to come on ablation.
 
Additional Manufacturer Narrative
Device evaluation details: it was reported that a cable was damaged so it was replaced.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of johnson & johnson medtech's quality process.Note: the full udi has now been provided under field d4.Primary udi number.Correction: it was noticed an incorrect event description narrative was reported in field b5.Event description of the 3500a initial medwatch.As such, the correct event description has now been added to field b5.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19945253
Report Number2029046-2024-02650
Device Sequence Number8345820
Product Code OAE
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(17)231010(21)23410133FG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/11/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; QDOT MICRO, BI, TC, F-J
Patient SexUnknown